# SDR CALA2024042201153

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 77,528 hours, 28,254 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Part number: 417A20937
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, WALK AROUND INSPECTION FOUND FWD DRAIN MAST DAMAGE, PERFORMED ADDITIONAL WALK AROUND INSPECTION,  NO ADDIDIONAL DEFECTS NOTED. REMOVED AND REPLACED FWD DRAIN MAST REF AMM 38-31-01/401. DRAIN MAST OPS CHECK GOOD.
